MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW ARTERIAL CATH SET: 20GA X 8CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW ARTERIAL CATH SET: 20GA X 8CM; CATHETER, PERCUTANEOUS
Model Number IPN030318
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint is reported as: the physician tried to pass the guidewire through the introducer needle and it "got stuck".At the third attempt to introduce the catheter in the patient's arm the guidewire "breaks and fractures".The physician withdrew the guidewire and introducer needle.It was reported the patient had "multiple punction at the skin and local inflammation".No medical intervention was required.Another device was placed without problem.The patient's condition was reported as "critical" unrelated to the device issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW ARTERIAL CATH SET: 20GA X 8CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11258710
Report Number3006425876-2021-00101
Device Sequence Number3381911
Product Code DQY
UDI-Device Identifier00801902102775
UDI-Public00801902102775
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2025
Device Model NumberIPN030318
Device Catalogue NumberSAC-00820
Device Lot Number71F20D0641
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1